# SDR SWAA2023080974774

- Difficulty date: July 4, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO BAY HAS A CRACKED STRINGER AT THE AFT FASTENER; STR. 24R BS 520-540 WL 156<[01] EVALUATED CRACK AT FCB STRINGER 24R/H BS 539 DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A FIG 103 DETAIL A.;[02] VERIFIED APPLICABILITY FOR STR 24R/H AT FCB IAW SRM 53-00-03-2R-1 PAR 4. FIG 205;[03] CUTOUT AND REMOVED DAMAGE AT STRINGER SECTION 24R/H BETWEEN BS 500D+11' TO BS 539 IAW SRM 53-00-03-2R-1 PAR 4 STEPS A-B.;[04] UPDATE STEP 1 AND 2.RECEIVED NEW STRINGER SECTION P/N:HFAB53-STR-011;LOT:1533645-1;PO/N:927987/1 AND LOCATED AND DRILLED AT FCB STR 24R/H BETWEEN BS 500D+11' TO BS 539 AND APPLIED CHEMICAL CONVERISON COATING ON STRINGER SECTION IAW SRM 53-00-03-2R-1 FIG 205. REQUEST OK TO PRIME STRINGER SECTION.;[11] RECEIVED NEW STRINGER SECTION P/N:HFAB53-STR-011;LOT:1533645-1;PO/N:927987/1 ANDLOCATED AND DRILLED NEW PART IAW SRM 53-00-03-2R-1 REPAIR 1 AND SRM 51-40-05-0G-0. APPLIED CONVERSION COATING IAW AMM 51-21-41-370-803. APPLIED PRIMER IAW AMM 51-21-72-370-804.;[16] VERIFIED CORRECTION ACTION ITEM 15.;] INSTALLED REPAIR PARTS AT FCB BETWEEN BS 500D+5' TO BS 539 STRINGER 24 R/H IAW SRM 53-00-03-2R-1 REPAIR 1; FIG 205.
